The spread of genes in random mating control populations

James J.W. (1962) The spread of genes in random mating control populations. Genetical Research, 3 1: 1-10. doi:10.1017/S0016672300003074


Author James J.W.
Title The spread of genes in random mating control populations
Journal name Genetical Research   Check publisher's open access policy
ISSN 1469-5073
Publication date 1962-01-01
Sub-type Article (original research)
DOI 10.1017/S0016672300003074
Volume 3
Issue 1
Start page 1
End page 10
Total pages 10
Subject 1311 Genetics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 16:08:18 EST by System User